Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Kolmogorov-Fokker-Planck Equations: comparison Principles near Lipschitz type Boundaries
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Univ Modena & Reggio Emilia, Dipartimento Sci Fis Informat & Matemat, Via Campi 218-B, I-41125 Modena, Italy.
2016 (English)In: Journal des Mathématiques Pures et Appliquées, ISSN 0021-7824, E-ISSN 1776-3371, Vol. 106, no 1, 155-202 p.Article in journal (Refereed) Published
Abstract [en]

We prove several new results concerning the boundary behavior of non-negative solutions to the equation  $\Ku=0$  where

\begin{eqnarray*}%\label{kolsim}  \K:= \sum_{i=1}^m\partial_{x_i x_i}+\sum_{i=1}^m x_i\partial_{y_{i}}-\partial_t.\end{eqnarray*}

Our results are established near the non-characteristic part of the boundary of certain local $\MLip$-domains where the latter is a class of local Lipschitz type domains adapted to the geometry of $\K$. Generalizations to more general operators of Kolmogorov-Fokker-Planck type are also discussed.

Place, publisher, year, edition, pages
2016. Vol. 106, no 1, 155-202 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-238221DOI: 10.1016/j.matpur.2016.02.007ISI: 000378189900004OAI: oai:DiVA.org:uu-238221DiVA: diva2:770458
Available from: 2014-12-10 Created: 2014-12-10 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

fulltext(585 kB)95 downloads
File information
File name FULLTEXT02.pdfFile size 585 kBChecksum SHA-512
39409d10b6fd98951347315904cfc66bc99ae48c6de39281db66a9dd1229349ac0f07b2d4bc8cc0492175006f26db6970ade6f92f5252354864bfa1e4f849c5c
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Probability Theory
In the same journal
Journal des Mathématiques Pures et Appliquées
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 96 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 804 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf